# SDR HEEA062866

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N33008
- Make and model: Bell 412
- Aircraft serial: 36004
- System (JASC): 6420 · Tail Rotor Head
- Part: Blade
- Part number: 212010750105
- Condition: Damaged
- Location: Tail Rotor
- Part time: 1,578 hours
- Component: 212011701101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.O.D. HOLE IN LEADING EDGE OF BLADE.
